Dergiler / Hacettepe Journal of Mathematics and Statistics / 2026 / Volume: 51 Issue: 3

Product of matrix valued truncated Toeplitz operators

Sayfa
—
Yayın Tarihi
2022-06-01
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

Under supplementary assumptions, we find necessary and sufficient condition that the product $A_\Phi A_\Psi$ is itself a matrix valued truncated Toeplitz operator.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:Let $A_\Phi$ be a matrix valued truncated Toeplitz operator -- the compression of multiplication operator to the vector valued model space $H^2(E)\ominus \Theta H^2(E)$, where $\Theta$ is a matrix valued non constant inner function.
📊
Temel Bulgular & Veri:Let $A_\Phi$ be a matrix valued truncated Toeplitz operator -- the compression of multiplication operator to the vector valued model space $H^2(E)\ominus \Theta H^2(E)$, where $\Theta$ is a matrix valued non constant inner function.
💡
Sonuç & Katkı:Under supplementary assumptions, we find necessary and sufficient condition that the product $A_\Phi A_\Psi$ is itself a matrix valued truncated Toeplitz operator.
🔬Tür:Modelleme & Sayısal Simülasyon
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:model spaces · truncated Toeplitz operator · inner function

Abstract

Let $A_\Phi$ be a matrix valued truncated Toeplitz operator -- the compression of multiplication operator to the vector valued model space $H^2(E)\ominus \Theta H^2(E)$, where $\Theta$ is a matrix valued non constant inner function. Under supplementary assumptions, we find necessary and sufficient condition that the product $A_\Phi A_\Psi$ is itself a matrix valued truncated Toeplitz operator.

🔖

Bu Makaleye Atıf Yap

Khan, M. A. (2022). Product of matrix valued truncated Toeplitz operators. Hacettepe Journal of Mathematics and Statistics, Volume: 51 Issue: 3. https://doi.org/10.15672/hujms.883318

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (17)

  1. A. Baranov, R. Bessonov and V. Kapustin, Symbols of truncated Toeplitz operators, J. Funct. Anal. 261, 3437–3456, 2011.
  2. A. Baranov, I. Chalendar, E. Fricain, J. Mashreghi and D. Timotin, Bounded symbols and reproducing kernel thesis for truncated Toeplitz operators, J. Funct. Anal. 259, 2673–2701, 2010.
  3. A. Brown and P.R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213, 89-102, 1963/1964.
  4. I. Chalendar and D. Timotin, Commutation relations for truncated Toeplitz operators, Oper. Matrices, 3, 877–888, 2014.
  5. S.R. Garcia, J. Mashreghi and W.T. Ross, Introduction to Model Spaces and their Operators, Cambridge University Press., 2016.
  6. S.R. Garcia and W.T. Ross, Recent progress on truncated Toeplitz operators, Blaschke products and their applications, Fields Inst. Commun. 65, 275–319, Springer New York, 2013.
  7. M.A. Khan, A family of maximal algebras of block Toeplitz matrices, An. St. Univ. Ovidius, Constanta 3, 127-142, 2018.
  8. M.A. Khan and D. Timotin, Algebras of block Toeplitz matrices with commuting entries, Linear and Multilinear Algebra 69, 2702–2716, 2019.
  9. R. Khan and D. Timotin, Matrix valued truncated Toeplitz operators: Basic properties, Complex Anal. Oper. Theory, 12, 997–1014, 2018.
  10. B. Sz.-Nagy, C. Foias, H. Bercovici and L. Kérchy, Harmonic Analysis of Operators on Hilbert Space. Revised and enlarged edition. Universitext, Springer, New York, 2010.
  11. D. Sarason, Algebraic properties of truncated Toeplitz operators, Oper. Matrices 1, 491–526, 2007.
  12. N. Sedlock, Algebras of truncated Toeplitz operators, Oper. Matrices, 5, 309–326, 2011.
  13. T. Shalom, On algebras of Toeplitz matrices, Linear Algebra Appl. 96, 211–226, 1987.
  14. A. Baranov, I. Chalendar, E. Fricain, J. Mashreghi and D. Timotin, Bounded symbols and reproducing kernel thesis for truncated Toeplitz operators, J. Funct. Anal. 259, 2673–2701, 2010.
  15. A. Brown and P.R. Halmos, Algebraic properties of Toeplitz operators, J. Reine Angew. Math. 213, 89-102, 1963/1964.
  16. I. Chalendar and D. Timotin, Commutation relations for truncated Toeplitz operators, Oper. Matrices, 3, 877–888, 2014.
  17. N. Sedlock, Algebras of truncated Toeplitz operators, Oper. Matrices, 5, 309–326, 2011.